# SDR IPXA2023050193049

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 37,103 hours, 24,942 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Panel
- Part number: 143N545728
- Part serial: NSN
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA*MAJOR REPAIR* MAIN DECK FLOOR BOARD DAMAGED.MANUFACTURED NEW PANEL PER EO B757-5320-9692-K.
